RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Salmanov, Yu D

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:150
Abstract pages:478
Full texts:237
References:40

http://www.mathnet.ru/eng/person19484
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/243430

Publications in Math-Net.Ru
1999
1. Yu. D. Salmanov, “A boundary value problem of the first kind for some nonlinear differential equations with degeneration on manifolds of arbitrary dimensions”, Differ. Uravn., 35:12 (1999),  1677–1683  mathnet  mathscinet; Differ. Equ., 35:12 (1999), 1702–1708
1998
2. Yu. D. Salmanov, “Smoothness of generalized solutions of boundary value problems for certain degenerate nonlinear ordinary differential equations”, Mat. Zametki, 63:6 (1998),  882–890  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 777–784  isi
1991
3. Yu. D. Salmanov, “Traces of functions from weighted classes on manifolds and converse embedding theorems”, Dokl. Akad. Nauk SSSR, 319:4 (1991),  823–826  mathnet  mathscinet  zmath; Dokl. Math., 44:1 (1992), 233–236
1988
4. Yu. D. Salmanov, “The first boundary value problem for differential equations of elliptic type with degeneracy on manifolds of any dimension”, Dokl. Akad. Nauk SSSR, 301:1 (1988),  38–41  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 31–34
1987
5. Yu. D. Salmanov, “Weighted classes of functions with degeneracy on manifolds of arbitrary dimension”, Dokl. Akad. Nauk SSSR, 294:3 (1987),  539–542  mathnet  mathscinet  zmath
6. Yu. D. Salmanov, “On some inequalities for functions in eighted classes and boundary value problems with degeneracy”, Trudy Mat. Inst. Steklov., 180 (1987),  195–197  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 231–232
1966
7. Yu. D. Salmanov, “An inequality for functions of weight-classes and boundary value problems with a strong degeneracy on the boundary consisting of a curve and a point”, Differ. Uravn., 2:9 (1966),  1214–1227  mathnet  mathscinet  zmath
1965
8. Yu. D. Salmanov, “Sturm–Liouville problem for a certain general linear differential equation”, Differ. Uravn., 1:10 (1965),  1321–1337  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020